MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS PUMP MODULE BLOOD SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS PUMP MODULE BLOOD SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10015414
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.6 investigation summary: a complaint of set leaking due to damage at the drip chamber was received from the customer.No product or photo was returned by the customer.The customer complaint of component damage - leak could not be verified due to the product not being returned for failure investigation.A device history record review for model 10015414 lot number 22085998 was performed.The search showed that a total of (b)(4) units in 1 lot number were built on 29aug2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd alaris pump module blood set tubing was damage and leaked.The following information was provided by the initial reporter: incident details: was preparing to administer 1 unit prbc's to my patient.Upon initiating the transfusion noticed the blood product was leaking out of the infusion tubing above the drip chamber.Cleaned same top off unsure where the leakage was coming from, upon further investigation the tubing was malfunctioning where the tubing connects to the top of the drip chamber.Paused transfusion to change tubing to a new set.New set working well.Patient appears to have no harm during same.Impact of incident: paused transfusion to change tubing to a new set.Patient appears to have no harm during same.Who was affected? patient.

Brand Name
BD ALARIS PUMP MODULE BLOOD SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17044007
Report Number9616066-2023-01061
Device Sequence Number17008075
Product Code FPA
UDI-Device Identifier10885403233999
UDI-Public(01)10885403233999
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/29/2025
Device Catalogue Number10015414
Device Lot Number22085998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown